MAUDE Adverse Event Report: BARD ACCESS SYSTEMS GROSHONG NXT CLEARVUE 4F CATHETER FULL TRAY (SINGLE-LUMEN) (60CM) (WITH MICROINT; CATHETER,INTRAVASCULAR,THERAPEUTIC,LONG-TERM GREATER THAN 30 DAYS

BARD ACCESS SYSTEMS GROSHONG NXT CLEARVUE 4F CATHETER FULL TRAY (SINGLE-LUMEN) (60CM) (WITH MICROINT; CATHETER,INTRAVASCULAR,THERAPEUTIC,LONG-TERM GREATER THAN 30 DAYS
Model Number N/A
Health Effect - Clinical Code No Patient Involvement (2645)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device has not been returned to the manufacturer for evaluation.A lot history review (lhr) of recn0592 showed no other similar product complaint(s) from this lot number.
 
Event or Problem Description
It was reported via ms&s patient has a 4fr groshong nxt picc that blew where it meets the connector (portion with writing on it).The nurse stated that when administering contrast for a ct angiogram the catheter blew.Catheter was clamped, but need to know if it is repairable.Ms&s explained that the 4fr groshong nxt can be repaired with a repair kit.Ms&s emailed groshong nxt connector ifu.

Brand Name
GROSHONG NXT CLEARVUE 4F CATHETER FULL TRAY (SINGLE-LUMEN) (60CM) (WITH MICROINT
Common Device Name
CATHETER,INTRAVASCULAR,THERAPEUTIC,LONG-TERM GREATER THAN 30 DAYS
Manufacturer (Section D)
BARD ACCESS SYSTEMS
605 n. 5600 w.
salt lake city UT 84116
MDR Report Key8295269
Report Number3006260740-2019-00146
Device Sequence Number16779321
Product Code LJS
UDI-Device Identifier00801741035258
UDI-Public(01)00801741035258
Combination Product (Y/N)N
Initial Reporter StateMT
Initial Reporter CountryUS
PMA/510(K) Number
K034020
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 01/31/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number7617408
Device Lot NumberRECN0592
Was Device Available for Evaluation? No
Event Location Hospital
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/10/2019
Initial Report FDA Received Date01/31/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1